In this paper we establish existence and multiplicity results for a class of fully nonlinear elliptic equations of k-Hessian type with exponential nonlinearity. In particular, we characterize the precise dependence of the multiplicity of solutions with respect to both the space dimension and the value of k. The choice of exponential nonlinearity is motivated by the classical Liouville-Gelfand problem from combustible gas dynamics and prescribed curvature problems.
© 2004 Rocky Mountain Mathematics Consortium
J. Jacobsen. "A Liouville-Gelfand Equation for k-Hessian Operators," Rocky Mountain J. Math., Vol. 34(2004), No 2, pp. 665-684.
This article is also available from the Rocky Mountain Journal of Mathematics via Project Euclid at http://dx.doi.org/10.1216/rmjm/1181069873.